# SDR AALA2018123189015

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 56,619 hours, 27,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 01166
- Condition: Stuck
- Location: Nr 1 A/C Pack
- Part time: 50,354 hours, 23,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PASSING FL280 IN CLIMB CABIN ALT ALERT CLIMBING THROUGH 9000', STARTED DESCENT AS CABIN 10,000. DECLARED EMERGENCY FOR DESCENT, NO PASSENGER MASKS, NO OVERWEIGHT LANDING AT 141,800 LBS. CREW VERBALLY REPORTED THAT THEIR CABIN PRESSURE PAGE SHOWED SKIN AIR VALVE, EXTRACT AND SAFETY VALVE ALL INDICATED CLOSED. PACK 1 FLOW CONTROL  VALVE IS STUCK IN OPEN POSITION. THE AIRCRAFT WAS GROUNDED.  REPLACED LEFT HAND PACK CONTROL VALVE PER AMM 21-51-51.
